# SDR P5CA9801209

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 7110 · Engine Cowling System
- Part: Panel Guide
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 4 ENGINE PANEL GUIDE AT 11:30 POSITION AT FAN EXIT.  FABRICATED NEW PANEL GUIDE PER BOEING SRM 51-40-00.
